# SDR GTIA2023071337331

- Difficulty date: July 5, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 40,384 hours, 18,661 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M17298
- Condition: Faulted
- Location: Fwd Door
- Part time: 17,051 hours, 7,426 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

POOR SLIDE AT DOOR 841 MUST BE REPLACED DUE TROUBLESHOOTING OF EPSU 10WL EXTERIOR LIGHT FAULT.  REPLACED DOOR SLIDE AT DOOR 841 IAW AMM 25-62-44-400 803-A  AND TEST IS OK.
